# SDR 2005UALA00424

- Difficulty date: May 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 39,650 hours, 13,730 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1420 RBL 26, CARGO DOOR THRESHOLD T-CAP REPAIR FILLER CORRODED AT THRESHOLD FORMING HORN.    INSTALLED NEW T CAP AND REPLACED FILLER.
